After having the first dose of Gardasil, my health started deteriorated at a rapid rate. I started having unbearable migraines once a month (had to sleep it off and any movement would result in me vomiting), knee pain, leg weakness when walking short distances, complete loss of menstrual cycle, abdominal pain, weight gain, brain fog, IBS symptoms and digestive problems. I experienced these health problems for at least five years while seeking a variety of medical attention (multiple endocrinologists, multiple GI doctors, multiple neurologists and multiple OBGYN’s). (more…)
Because we work with many patients long distance, we have received testimonials from patients around the country and even from other countries.
We have received testimonials in regards to:
You can also read patient testimonials in Datis Kharrazian’s book Why Do I Still Have Thyroid Symptoms? and in the upcoming second edition of the thyroid book, as well as in Why Isn’t My Brain Working, or the upcoming Leaky Gut book by Dr. Datis Kharrazian.